# SDR ASAA2016102818706

- Difficulty date: October 28, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A5710Y2
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT BS 992 RBL 31-45 CORRODED. ACFT GROUNDED. REPLACED THE SUPPORT ANGLE IAW DWG 147A5700 REV- .
